# SDR SWAA2021070714175

- Difficulty date: January 7, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 66,043 hours, 39,049 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FITTING ON TE OF WEB AT LT WBL 201.90 HAS CRACK ON UPPER AREA / REMOVED AND REPLACED LT WING FITTING ON TE OF WEB AT LT WBL 201.90 PER SRM 51-40-02.
